| Model Number |
MI1200 SYNCHRONY PIN |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A progressively increasing number of affected channels were noticed during in situ measurements.The user was reimplanted with a device from another manufacturer.
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Conclusion: damage to the active electrode which is consistent with minute device mobility was determined to have led to device failure over time due to fatigue wire breakages.The problems given in the recipient report appear to match the damage found.This is a final report.
Event or Problem Description